Alert archive / New Mexico / Red Flag Warnings in 2010

Red Flag Warning 28, NWS Albuquerque, NM

June 13, 2010

NWS Albuquerque, NM issued this red flag warning at Jun 13, 2010, 3:36 AM MDT. It took effect at Jun 13, 2010, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2010, 3:36 AM MDT (09:36 UTC)
In effect from
Jun 13, 2010, 1:00 PM MDT
Expired
Jun 13, 2010, 9:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 12, 7:44 PM MDT, 7 hours 52 minutes earlier.

Area forecast discussion, Jun 12, 7:44 PM MDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT SAT JUN 12 2010

.UPDATE...
ALL IS ON TRACK THIS EVENING. SEVERE THUNDERSTORM WATCHES CONTINUE
FOR NORTHEAST AND EASTERN SECTIONS WITH SHOWERS AND THUNDERSTORMS
ONGOING ALTHOUGH WANING IN COVERAGE OVER THE NORTHEAST.

ON THE OTHER SIDE OF THE SEVERE WATCH...STRONG SURFACE WINDS
CONTINUE TO SUBSIDE OVER CENTRAL AREAS AND WILL ALLOW THE ADVISORY
TO EXPIRE ON TIME AT 8 PM. WILL ALSO ALLOW THE RED FLAG WARNING TO
EXPIRE ON TIME AT 9 PM.

REST OF THE FORECAST IS ON TRACK WITH NO CHANGES NEEDED ATTM. NEW
NPF AND ZFP WILL BE OUT SHORTLY.

KW

&&

.PREV DISCUSSION...446 PM MDT SAT JUN 12 2010...
CURRY AND ROOSEVELT COUNTIES ARE NOW IN A SEVERE THUNDERSTORM
WATCH UNTIL 1000 PM MDT. CHJ

.PREV DISCUSSION...259 PM MDT SAT JUN 12 2010...
ACTIVE WEATHER THROUGH TUESDAY THEN A GRADUAL DRYING TREND.

STORMS STARTING TO FIRE OVER NE NM ALONG AND N OF THE FRONTAL
BOUNDARY. THIS FRONT DIPPED A BIT FARTHER S AND W THAN IT DID
FRI PM. CURRENTLY FRONT JUST S OF TUCUMCARI...E OF LAS VEGAS
AND W OF RATON. DEWPOINTS IN THE TEENS AND 20S S AND W OF THE
FRONT WHILE IN THE 50S TO 60 N AND E. THIS SHARP BOUNDARY WILL
BE THE FOCUS FOR SHOWERS AND STORMS THROUGH AT LEAST THIS
EVENING...WITH A FEW OF THE STORMS POTENTIALLY TURNING SEVERE.
GOOD CONVERGENCE AND INSTABILITY ALONG THE FRONT WITH CAPES
AROUND 2000 J/KG AND LI VALUES AROUND -7. MORE STABLE TO THE N
OF THE FRONT...BUT THIS AREA WILL GRADUALLY DESTABILIZE LATER
THIS PM AND EVE WITH ELEVATED CONVECTION DEVELOPING. LARGE HAIL
AND STRONG WIND GUSTS THE GREATEST THREAT WITH MINIMAL TORNADO
THREAT.

STORMS TO CONTINUE INTO THE NIGHT. MODELS HAVE BEEN SUGGESTING
STRONG STORMS COULD CONTINUE OR FORM ALL NIGHT IN THE NE. LATEST
RUNS HAVE SHIFTED THE MAIN THREAT A LITTLE TO THE E...ALONG THE
NOSE OF A 40 KT LOW LEVEL JET STREAK. THIS WOULD PRIMARILY IMPACT
THE TX PANHANDLE BUT WILL BE A CLOSE CALL FOR FAR EC AND NE NM.

SIMILAR SCENARIO SHAPING UP FOR SUN IN THE NE WITH THE FRONTAL
BOUNDARY LIKELY TO BE FARTHER S THAN TODAY. THIS WILL MAKE FOR
A TRICKY TEMPERATURE FORECAST FOR THE NE QUARTER OF THE STATE.
TRENDED MAXES DOWN A BIT FOR SUN IN THE NE BUT PROBABLY NOT NEAR
ENOUGH GIVEN WHAT HAS OCCURRED TODAY. EARLY SUN AM SHIFT MAY NEED
TO LOWER SOME MORE. MEANWHILE MUCH OF THE W AND S SHOULD BE
RAINFREE AS A GOOD MID LEVEL DRY SLOT CONTINUES OVER THIS AREA.

COLD FRONT TO DRIVE S AND W SUN NIGHT WITH AN E WIND LIKELY INTO
THE RIO GRANDE VALLEY LATE SUN NIGHT INTO MON...WITH ANOTHER SURGE
LIKELY MON NIGHT. ADDED MOISTURE MAY LEAD TO SOME CONVECTION FROM
THE DIVIDE TO THE W SLOPES OF THE CNTRL MOUNTAIN CHAIN BY TUE PM
AND EVE...IF NOT MON. MUCH OF THIS ACTIVITY COULD END UP BEING OF
THE DRY VARIETY WITH LIGHTNING STRIKES CONTINUING TO BE A CONE RN.
GRADUAL DRYING TREND IS NOW FORECAST FOR THE MID AND LATE WEEK
PERIOD AS THE SW FLOW STRENGTHENS DUE TO A STORM MOVING ONTO THE
W COAST. MODELS NOT ALL ON BOARD WITH THIS SCENARIO THOUGH SO
CONFIDENCE NOT REAL HIGH FOR THE END OF THE FORECAST PERIOD.

WILL LEAVE WIND ADVISORY AS IS THROUGH 800 PM MDT. CHJ

.AVIATION...
UPPER LOW OVER NORTHERN ARIZONA/SOUTHERN UT TO SWING THROUGH FOUR
CORNERS REGION TONIGHT/SUNDAY. STRONG SOUTH WINDS GUSTING TO 40-45
KTS WILL PERSIST OVER THE RIO GRANDE VALLEY AND ADJACENT CENTRAL
MOUNTAIN CHAIN THRU 02Z BEFORE SLOWLY DIMINISHING. ALONG AND NORTH
OF A FRONTAL BOUNDARY DRAPED FROM THE KLVS VCNTY TO KTCC...ISOLATED
STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO
60 KTS POSSIBLE UNTIL 03Z...THEN LOOK FOR AREAS OF TERRAIN
OBSCURATIONS IN MVFR/IFR CIGS/VSBYS. FROM APPROXIMATELY GLENWOOD
TO KFMN-KLAM AND KSKX...MOUNTAINS WILL BE OCCASIONALLY OBSCURED IN
WDLY SCT -SHRA/TSRA G40KT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

.FIRE WEATHER...
RED FLAG WARNING CONTINUES UNTIL 9 PM FOR NORTHERN AND CENTRAL NEW
MEXICO...CONSIDERED CANCELING THE WARNING FOR ZONE 104 AS THE
SURFACE FRONT HAS PUSHED FARTHER SOUTH TO APPROXIMATELY KLVS-KTCC
LINE...BUT LIKELY THE SOUTHWEST PORTION OF THE ZONE EXPERIENCING
RED FLAG...OR CLOSE TO...RED FLAG CONDITIONS. LIKEWISE...THE
REGION FROM THE CHUSKAS THRU FARMINGTON...PORTIONS OF THE SANGRES
AND NEAR THE TEXAS BORDER WON/T LIKELY SEE HUMIDITIES BELOW 15
PERCENT FOR THE DURATION OF THE WARNING AS LOW LEVEL MOISTURE HAS
INCREASED. OTHERWISE...ALONG AND NORTH OF THE FRONTAL
BOUNDARY...ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL
AND WIND GUSTS TO 60 KT ARE POSSIBLE THROUGH THE EVENING...AND AT
LEAST ISOLATED CONVECTION WILL BE FOUND CLOSER TO THE UPPER LOW
OVER NORTHWEST AND WEST CENTRAL NM.

THE STRONG SOUTH WINDS THRU CENTRAL NM THIS AFTERNOON SHOULD SLOWLY
DIMINISH LATER THIS EVENING...BUT MAY SHIFT TO THE SOUTH SOUTHWEST
WITH TIME. THE SURFACE BOUNDARY SHOULD GET AN ADDITIONAL BOOST FROM
THIS EVENINGS CONVECTION OVER THE TEXAS AND OKLAHOMA PANHANDLES AND
PUSH FARTHER SOUTH INTO THE PLAINS...ALLOWING FOR A SOUTHEAST WIND
AND SOME BETTER OVERNIGHT RECOVERIES IN HUMIDITIES ALONG THE EAST
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THE MORE SOUTHWESTERLY WIND
DIRECTION IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM SUNDAY
SHOULD RESULT IN SOME DRYING IN THE LOW LEVELS SUNDAY AFTERNOON...
POSSIBLY ALL THE WAY TO THE TEXAS BORDER. HOWEVER...EXPECT THIS
MOISTURE TO COME ROARING BACK SOUTH AND WESTWARD LATE SUNDAY NIGHT
THROUGH MONDAY NIGHT. FORECAST MODELS SUGGEST THIS MOISTURE MAY
REACH THE CONTDVD BY MONDAY NIGHT OR EVEN FARTHER WEST...ON GUSTY
EAST TO SOUTHEAST WINDS. SOME MIX OUT IS EXPECTED TUESDAY WEST OF
THE RIO GRANDE VALLEY...WHERE AT LEAST ISOLATED DRY CONVECTION IS
POSSIBLE.

LONGER TERM...ANOTHER STRONG UPPER LOW WILL DROP INTO THE GREAT
BASIN EARLY NEXT WEEK...STRENGTHENING SOUTHWEST WINDS ALOFT
WEDNESDAY AND THURSDAY. THESE WINDS WILL SHUNT MOISTURE
EASTWARD...CONFINING IT TO THE CENTRAL MOUNTAIN CHAIN EASTWARD
WEDNESDAY...AND PUSHING IT TO THE TEXAS BORDER THURSDAY. IN
ADDITION...HIGH HAINES INDEX OF 6 IS FORECASTED OVER MUCH OF THE
REGION BOTH DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  47  76  46  80 /  30  20  20  10
DULCE...........................  40  72  38  74 /  40  20  20  10
CUBA............................  40  74  41  77 /  20  10  10   5
GALLUP..........................  38  74  37  78 /  20   5   5   5
EL MORRO........................  39  72  35  76 /  10   5   5   5
GRANTS..........................  39  77  38  80 /  10   5   5   5
QUEMADO.........................  38  76  38  82 /  10   5   5   5
GLENWOOD........................  49  84  51  88 /   5   0   0   5
CHAMA...........................  40  67  36  70 /  40  30  20  10
LOS ALAMOS......................  42  75  42  77 /  10  10  10  10
PECOS...........................  42  76  41  75 /  10  10  10  10
CERRO/QUESTA....................  43  71  38  73 /  20  20  20  10
RED RIVER.......................  43  61  39  62 /  30  30  20  20
ANGEL FIRE......................  44  65  41  64 /  40  30  20  10
TAOS............................  40  74  37  75 /  20  10  10  10
ESPANOLA........................  49  81  50  83 /  10  10   5  10
SANTA FE........................  43  77  42  78 /  10  10   5  10
SANTA FE AIRPORT................  48  79  45  80 /  10  10   5  10
ALBUQUERQUE FOOTHILLS...........  52  80  53  83 /   5   5   5   5
ALBUQUERQUE HEIGHTS.............  55  82  56  84 /   5   5   5   5
ALBUQUERQUE VALLEY..............  52  84  56  85 /   5   5   5   5
ALBUQUERQUE WEST MESA...........  53  83  56  84 /   5  10   5   5
LOS LUNAS.......................  52  85  55  86 /   5   5   5   5
RIO RANCHO......................  54  83  56  84 /   5  10   5   5
SOCORRO.........................  52  87  55  89 /   5   0   0   5
SANDIA PARK/CEDAR CREST.........  49  77  49  77 /  10  10   5  10
MORIARTY/ESTANCIA...............  50  81  45  83 /   5   5   5  10
CLINES CORNERS..................  47  77  46  76 /  10   5   5  10
GRAN QUIVIRA....................  51  81  46  84 /   5   0   0   5
CARRIZOZO.......................  54  86  55  87 /   5   0   0   5
RUIDOSO.........................  53  77  52  75 /   5   5   0   5
CAPULIN.........................  48  74  46  67 /  50  40  30  10
RATON...........................  47  77  46  73 /  50  30  30  10
LAS VEGAS.......................  44  76  43  72 /  30  20  20  10
CLAYTON.........................  54  79  51  75 /  50  40  30  20
ROY.............................  56  79  52  73 /  50  30  30  10
CONCHAS.........................  57  89  56  82 /  40  20  30  10
SANTA ROSA......................  56  89  57  82 /  20  10  10  10
TUCUMCARI.......................  61  90  55  83 /  40  20  30  10
CLOVIS..........................  61  91  56  82 /  30  20  20  20
PORTALES........................  63  93  59  84 /  30  10  20  20
FORT SUMNER.....................  59  93  58  84 /  20  10  20  10
ROSWELL.........................  62  97  61  90 /  10  10  10  10
PICACHO.........................  57  91  57  86 /  10   5   0  10
ELK.............................  55  84  52  83 /   5   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

&&

17
Hazardous weather outlook, Jun 12, 5:56 AM MDT, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SAT JUN 12 2010

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM FOR CENTRAL AND
NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS AND AN UNSTABLE AIR MASS WILL CREATE EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS NORTHWEST AND NORTH CENTRAL SECTIONS OF THE STATE
AS WELL AS THE NORTHEAST PLAINS AND AREAS SOUTH ALONG THE TEXAS
STATE LINE THIS AFTERNOON AND EVENING. THE THREAT FOR SEVERE
WEATHER WILL BE GREATEST ALONG AND JUST NORTH OF A COLD FRONT THAT
WILL GRADUALLY SAG SOUTHWARD ACROSS NORTHEAST NEW MEXICO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOOKING FURTHER AHEAD...THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS ACROSS NORTHEAST AND FAR EASTERN NEW MEXICO SUNDAY
AFTERNOON AND EVENING....AND ACROSS THE SOUTHEAST PLAINS MONDAY
AFTERNOON AND EVENING.  PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. THEREAFTER...THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW TUESDAY THROUGH FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
PORTIONS OF NORTHEAST AND EAST CENTRAL NEW MEXICO...GENERALLY NORTH
OF A TUCUMCARI TO RATON LINE...DUE TO THE POTENTIAL FOR VERY LARGE
HAIL AND POSSIBLY A TORNADO.

41

In the hours before

Local storm report, Jun 12, 9:59 PM MDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.50 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002061

MT
Local storm report, Jun 12, 10:01 PM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.50 INCH       CURRY              NM   TRAINED SPOTTER

0959 PM     FLASH FLOOD      CLOVIS                  34.41N 103.20W
06/12/2010                   CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002062
EVENT NUMBER ABQ1002063

MT
Local storm report, Jun 12, 10:08 PM MDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1008 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.00 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002064

MT
Special weather statement, Jun 12, 10:48 PM MDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1048 PM MDT SAT JUN 12 2010

NMZ530-531-130515-
HARDING COUNTY-UNION COUNTY-
1048 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND CENTRAL HARDING
COUNTIES THROUGH 1115 PM MDT...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF BUEYEROS...OR ABOUT 31 MILES
NORTHEAST OF MOSQUERO...MOVING NORTHEAST AT 55 MPH. A SECOND STRONG
THUNDERSTORM WAS DEVELOPING TO THE SOUTH NEAR BUEYEROS AND WAS ALSO
MOVING NORTH AT 55 MPH.

PENNY TO NICKEL SIZED HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

AREAS AFFECTED BY THIS STORM INCLUDE...MOUNT DORA AND GRENVILLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3672 10364 3660 10321 3589 10361 3592 10380
TIME...MOT...LOC 0447Z 204DEG 46KT 3617 10362

KW
Special weather statement, Jun 12, 11:12 PM MDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1112 PM MDT SAT JUN 12 2010

NMZ532-533-130545-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1112 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES THROUGH 1145 PM MDT...

AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF NEWKIRK...OR ABOUT 25 MILES
NORTHEAST OF SANTA ROSA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CONCHAS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3518 10447 3549 10423 3528 10403 3509 10437
      3515 10448
TIME...MOT...LOC 0512Z 219DEG 27KT 3523 10433

KW
Special weather statement, Jun 12, 11:19 PM MDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1119 PM MDT SAT JUN 12 2010

NMZ530>532-534-130545-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
1119 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN UNION...
SOUTHEASTERN SAN MIGUEL...WESTERN QUAY AND SOUTHERN HARDING COUNTIES
THROUGH 1145 PM MDT...

AT 1116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF MOSQUERO TO 12 MILES NORTHWEST OF TUCUMCARI TO MONTOYA...AND
MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...ROSEBUD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3588 10334 3506 10382 3510 10407 3584 10386
TIME...MOT...LOC 0519Z 168DEG 17KT 3564 10381 3550 10380
          3542 10381 3532 10385 3516 10402

KW

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:02 PM MDTSevere Thunderstorm WarningABQColfax, Taos28 min
Jun 12, 6:13 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Jun 12, 6:21 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos114 min
Jun 12, 6:27 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt48 min
Jun 12, 6:41 PM MDTSpecial Weather StatementABQRoosevelt34 min
Jun 12, 6:45 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt45 min
Jun 12, 6:53 PM MDTSevere Thunderstorm WarningABQRoosevelt52 min
Jun 12, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt43 min
Jun 12, 7:09 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt51 min
Jun 12, 7:41 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Roosevelt49 min
Jun 12, 7:49 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt41 min
Jun 12, 8:15 PM MDTSevere Thunderstorm WarningABQColfax, Union45 min
Jun 12, 8:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt59 min
Jun 12, 8:38 PM MDTSevere Thunderstorm WarningABQCurry, Quay21 min
Jun 12, 9:06 PM MDTSpecial Weather StatementABQQuay24 min
Jun 12, 9:12 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union48 min
Jun 12, 9:22 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt113 min
Jun 12, 9:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt29 min
Jun 12, 9:50 PM MDTFlash Flood WarningABQCurry115 min
Jun 12, 9:59 PM MDTSevere Thunderstorm WarningABQCurry31 min
Jun 12, 10:29 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt36 min
Jun 12, 10:48 PM MDTSpecial Weather StatementABQUnion27 min
Jun 12, 11:12 PM MDTSpecial Weather StatementABQSan Miguel33 min
Jun 12, 11:19 PM MDTSpecial Weather StatementABQQuay26 min
Jun 12, 11:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel26 min
Jun 13, 12:27 AM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union63 min
Jun 13, 12:41 AM MDTFlash Flood WarningABQSan Miguel94 min
Jun 13, 2:02 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union88 min

Nearby

Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.